http://ir.sinica.edu.tw/handle/201000000A/36052
Title: | Hensley's problem for function fields | Authors: | Wang, Tzu-Yueh Julie | Issue Date: | 2012 | Relation: | International Journal of Number Theory 8(2), 507-524 | URI: | http://ir.sinica.edu.tw/handle/201000000A/36052 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=1793-0421&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.